Please use this identifier to cite or link to this item:
Title: On suboptimality of the Hodrick-Prescott filter at time series endpoints
Authors: Mise, E
Kim, T-H
Newbold, P
First Published: Mar-2005
Citation: JOURNAL OF MACROECONOMICS, 2005, 27 (1), pp. 53-67
DOI Link: 10.1016/j.jmacro.2003.09.003
ISSN: 0164-0704
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.